ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

К нелинейной теории распространения интенсивной звуковой волны в условиях размерного квантования

Аракелян, М. М. and Хачатрян, А. А. (1978) К нелинейной теории распространения интенсивной звуковой волны в условиях размерного квантования. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 13 (5). pp. 365-370. ISSN 0002-3035

[img]
Preview
PDF
Download (844Kb) | Preview
    Item Type: Article
    Additional Information: Չափային քվանտացման պայմաններում ինտենսիվ ձայնային ալիքի տարածման ոչ գծային տեսության վերաբերյալ։ To the nonlinear theory of sound wave propagation under the dimensional quantization condition.
    Uncontrolled Keywords: Առաքելյան Մ. Մ., Խաչատրյան Ա. Ա., Arakelyan M. M., Khachatryan A. A.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 04 Jun 2013 12:41
    Last Modified: 24 Jul 2013 12:36
    URI: http://physics.asj-oa.am/id/eprint/2312

    Actions (login required)

    View Item